Vol. 60, No. 1, 2015 · Contents

Tie Zhang, Shuhua Zhang:
Optimal convergence and a posteriori error analysis of the original DG method for advection-reaction equations

Ivan Straškraba:
Two phase flow arising in hydraulics

Jingyong Tang, Li Dong, Liang Fang, Li Sun:
Analysis of a non-monotone smoothing-type algorithm for the second-order cone programming

Martin Heida:
Existence of solutions for two types of generalized versions of the Cahn-Hilliard equation

Sayed Mohsen Mirhosseini, Mohammad Amini, Ali Dolati:
On a general structure of the bivariate FGM type distributions

[Contents of Applications of Mathematics]